# SDR K11A2013110722001

- Difficulty date: September 9, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 58,016 hours, 37,180 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 65186701
- Condition: Corroded
- Location: Nr 2 Engine Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AFT ENGINE MOUNT SHOWS EVIDENCE OF CORROSION.
